RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2004, Issue 26, Pages 26–38 (Mi vsgtu173)  

This article is cited in 12 scientific papers (total in 12 papers)

Differential Equations

The correctness of the Cauchy–Goursat problem for loaded degenerate hyperbolic equations in some special cases, and its equivalent to the problem with nonlocal boundary conditions

E. N. Ogorodnikov


DOI: https://doi.org/10.14498/vsgtu173

Full text: PDF file (256 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.956
Received 22.03.2004

Citation: E. N. Ogorodnikov, “The correctness of the Cauchy–Goursat problem for loaded degenerate hyperbolic equations in some special cases, and its equivalent to the problem with nonlocal boundary conditions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 26, Samara State Technical University, Samara, 2004, 26–38

Citation in format AMSBIB
\Bibitem{Ogo04}
\by E.~N.~Ogorodnikov
\paper The correctness of the Cauchy--Goursat problem for loaded degenerate hyperbolic equations in some special cases, and its equivalent to the problem with nonlocal boundary conditions
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2004
\vol 26
\pages 26--38
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu173}
\crossref{https://doi.org/10.14498/vsgtu173}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu173
  • http://mi.mathnet.ru/eng/vsgtu/v26/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Ogorodnikov, E. Yu. Arlanova, “Ob odnom analoge operatora drobnogo integrirovaniya, ego svoistvakh i primenenii”, Trudy Vserossiiskoi nauchnoi konferentsii (26–28 maya 2004 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2004, 170–175  mathnet
    2. E. N. Ogorodnikov, E. Yu. Arlanova, “Nekotorye nelokalnye analogi zadachi Koshi–Gursa i suschestvenno nelokalnye kraevye zadachi dlya sistemy uravnenii Bitsadze–Lykova v spetsialnykh sluchayakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34, SamGTU, Samara, 2005, 24–39  mathnet  crossref
    3. E. N. Ogorodnikov, A. A. Yurev, “Nekotorye lokalnye i nelokalnye analogi zadachi Koshi–Gursa dlya odnoi modelnoi sistemy giperbolicheskikh uravnenii s kratnymi kharakteristikami i dvumya liniyami vyrozhdeniya”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 184–190  mathnet
    4. A. A. Andreev, E. N. Ogorodnikov, “K postanovke i obosnovaniyu korrektnosti nachalnoi kraevoi zadachi dlya odnogo klassa nelokalnykh vyrozhdayuschikhsya uravnenii giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 43, SamGTU, Samara, 2006, 44–51  mathnet  crossref
    5. A. M. Nakhushev, Zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006, 287 pp.  elib
    6. E. N. Ogorodnikov, N. S. Yashagin, “Postanovka i reshenie zadach tipa Koshi dlya differentsialnykh uravnenii vtorogo poryadka s drobnymi proizvodnymi Rimana–Liuvillya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(20) (2010), 24–36  mathnet  crossref
    7. N. S. Yashagin, E. N. Ogorodnikov, “Ob odnom obobschenii funktsii tipa Mittag—Lefflera, integralnom operatore s ukazannoi funktsiei v yadre, ikh svoistvakh i prilozheniyakh”, Estvestvennye nauki. Chasti 1–3, Matematika, matematicheskoe modelirovanie, mekhanika, Aktualnye problemy sovremennoi nauki, SamGTU, Samara, 2010, 261–267
    8. E. N. Ogorodnikov, “Nekotorye aspekty teorii nachalnykh zadach dlya differentsialnykh uravnenii s proizvodnymi Rimana–Liuvillya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 5(21) (2010), 10–23  mathnet  crossref
    9. E. N. Ogorodnikov, N. S. Yashagin, “Suschestvovanie, edinstvennost i struktura resheniya zadachi Koshi dlya odnogo klassa obyknovennykh lineinykh differentsialnykh uravnenii s drobnymi proizvodnymi Rimana–Liuvillya”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 225–232  mathnet
    10. E. N. Ogorodnikov, V. P. Radchenko, N. S. Yashagin, “Reologicheskie modeli vyazkouprugogo tela s pamyatyu i differentsialnye uravneniya drobnykh ostsillyatorov”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 255–268  mathnet  crossref
    11. E. N. Ogorodnikov, “O dvukh spetsialnykh funktsiyakh, obobschayuschikh funktsiyu tipa Mittag–Lefflera, ikh svoistvakh i primenenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012), 52–65  mathnet  crossref
    12. A. Kh. Attaev, “Zadacha Gursa dlya nagruzhennogo vyrozhdayuschegosya giperbolicheskogo uravneniya vtorogo poryadka s operatorom Gellerstedta v glavnoi chasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 7–21  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:401
    Full text:103
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019